# SDR ASOA201100227

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT STRIP NR 13 & NR 12 ARE DAMAGED.  REMOVED UNSERVICEABLE RT EMERGENCY LIGHT STRIP NR 13 & NR 12.  INSTALLED SERVICEABLE RT EMERG LIGHT STRIP NR 13 & NR 12 IAE AMM 33-51-01.
